# SDR DALA2017061404728

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 44,617 hours, 5,834 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WHITE SMOKE COMING FROM THE APU DURING TAXI IN.  NO FIRE WARNING AND NO ABNORMAL INDICATIONS IN COCKPIT.  APU SHUTDOWN NORMALLY.  INSPECTED APU, NO FAULT FOUND, DEFERRED PER MEL 49-11-01A-  LP 3423424
